# SDR SWAA2022072011058

- Difficulty date: May 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L BETWEEN BS291 TO BS303 AND WL228 AT PASSENGER CABIN 2022-274473 / [01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[04] PERFORMED PERMANENT REPAIR CATEGORY: A ; LOC. ON BS277 TO BS303.9 AND STR15L AND WL228 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; MATERIAL USED: 7075T0-0.063 PO 2021 158110. AND P/N: BAC1493-248 P/O: 2022-136635; P/N: BAC1498-161 P/O: 2022 136622. MEASURE CRACK WAS : 0.250 INCH; TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:A18135103 DUE DATE 08/AUG/22. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 4:  PERFORMED PERMANENT REPAIR CATEGORY: A ; LOC. ON BS277 TO BS303.9 AND STR15L AND WL228 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; MATERIAL USED: 7075T0-0.063 CONVERTED TO 7075T62 PO 2021 158110. AND P/N: BAC1493-248 P/O: 2022-136635; P/N: BAC1498-161 P/O: 2022 136622. MEASURE CRACK WAS : 0.250 INCH; TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:A18135103 DUE DATE 08/AUG/22. SEE INDIVIDUAL SIGN OFF BELOW.;[06] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW.
